# SDR 9705822202

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202US
- Make and model: Boeing 727251
- Aircraft serial: 22155
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE NR 1 AFT BOOST PUMP CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  AIRCRAFT DIVERTED TO FDS AND LANDED WITHOUT INCIDENT.  PLACED BOOST PUMP ON MEL PLACARD NR 525112, DEFERRED TO OVERNIGHT MAINTENANCE.  RAN BOOST PUMP FOR 1.5 HOURS, NO TROUBLE FOUND.  INSPECTED BOOST PUMP CANNON PLUG FOR CORROSION, NONE FOUND.  PLACED NR 1 FUEL BOOST PUMP BACK IN SERVICE.  REMOVED FROM MEL.
